Can we please start a thread on Opioid-induced hyperalgesia
It's misdiagnosed as Fibro/chronic pain/CFS/Neuropathic pain/ too many ailments for me to list right now. This is urgently important!!! :
Billions of us are suffering hell 24/7 year after year and its OPIATES which are given to relive agonising pain? They are the CAUSE!!!! People kill their self to try and escape this living drawn out no hope death??? It needs to be out there in public!!! There fore I am begging you PLEASE OPEN A PAGE WHAT EVER!!!! I will provide any info I can as and when I've spent over 10 years getting sicker and told I've got 100 ''illnesses'' and may die from anyone and there is nothing can be done??? IT'S A LIE!!!!! Thats why when people go the whole hog and put up with WD's and DETOX SYMPTOM'S HEALING CRISIS for ages when they start to feel after a long time their getting better???
Its the Neurons and nerves healing once the opiates are out of the body!!!! There are people dying like flies here!! And cancer paitents give up because the Opioid-induced hyperalgesia is deemed as the CANCER causing horrific pain and then they get given more opiates???? I WATCHED MY MOTHER AND OTHER FAMILY MEMBERS AND FRIENDS DIE BECAUSE OF THIS AND WHAT BRAIN WASHED DR'S TOLD THEM??? A lot of DR'S KNOW ABOUT THIS!!!!!! MINE ONLY ADMITED IT BECAUSE I FOUND ALL THE PROOF MYSELF!!! I WISH I COULD PUT MORE EVIDENCE IN FRONT OF YOU BUT I'M IN TOO MUCH AGONY RIGHT NOW!!! GO ASK ANYONE ON THIS WEBSITE IN ''CHRONIC PAIN'' OR ANY HELLISH PAIN IF THEY ARE OR EVER WERE GIVEN OPIATE PAIN KILLERS? I AM TELLING YOU NOW THEY WILL ALL SAY YES!!!! THANK YOU ANDREA C XXXX
EC: Hi Andrea, a new page has been created for you. Thank you for the suggestion!
As and when I can, I will keep adding to this page as I also post on a drug Forum where 90% of people on there have 'Chroinc Pain'' of one sort or another and a mega list of 'Diagnoses'. I have an Avalance in my PM box there as they read my journal on opiate induced hyperalgesia and are all saying the same thing: "OMG!!! I have all the same symptoms you've described and its getting worse, there is no escape from the agony!! ''
Now I know why and what it is its ''opiate induced hyperalgesia'' I feel sad that I am a lay person has more knowledge than all the so called ''experts' that have caused this, and the answer's are ALWAY'S the same 'here take this' more opiates?''
Then you end up in deeper trouble as this ailment which is all to do with these drugs is being continuously fed by drugs, there is no help or cure or anything to be gained by listening to the Medical Fraternity.
You now need to get ALL drugs out of your system and this will not be easy, and you will become a lot worse as you detox. Some people do what they call 'Jumping'' which is to go completely CT (cold turkey) and others taper down until they get low enough a dose to ride it out or get down to zero drugs.
The best way to do this in my opinion is try to stop the least harder drug to taper or CT, for instance, a lot of us are also on Benzodiazapines or SSRI's as well, so the Opiates are the ones that are the lesser of the evils to come off as its a matter of a week to three, but 1 to 2 week's is the most common time scale.
Get a pill cutter if you can't take out a whole pill in one go and cut one in half, or as I found with Oxycontin 80mg I had to cut it into eights by 1/4 one then 1/4 it again and leaving one eighth for a week. Next week 2 eights and so on. It depends on you which opiate you personally feel is the least troublesome to cope with first, we're all different.
The others I either cut 1 in half or left out one whole pill/capsule every week to 2 week's but never no longer than 2 week's as I was on so much it would take 100 years doing it too slowly. And some I cold turkeyed completely at the same time as another one or more.
You got to find your own way around this and you must stick with it no matter what. Even by taking an extra one after dropping down, you're going to sabotage your own efforts and feel like your back at square one again.
But DO NOT STOP THE BENZODIAZAPINES OR THE SSRIS CT!!! They must be tapered as to CT off them will cause major problems. I will write more later as I can't do more right now I have CFS, which is because of the opiate induced hyperalgesia and can't keep my eyes open right now. Love Andrea C xxx